Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)



Local time at fictitious states

Author: David Williams
Journal: Bull. Amer. Math. Soc. 73 (1967), 542-544
MathSciNet review: 0211476
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. E. B. Dynkin, Markov processes. Vols. I, II, Translated with the authorization and assistance of the author by J. Fabius, V. Greenberg, A. Maitra, G. Majone. Die Grundlehren der Mathematischen Wissenschaften, Bände 121, vol. 122, Academic Press Inc., Publishers, New York; Springer-Verlag, Berlin-Göttingen-Heidelberg, 1965. MR 0193671
  • 2. Paul Levy, Processus semi-markoviens, Proceedings of the International Congress of Mathematicians, 1954, Amsterdam, vol. III, Erven P. Noordhoff N.V., Groningen; North-Holland Publishing Co., Amsterdam, 1956, pp. 416–426 (French). MR 0088105
  • 3. Paul-André Meyer, Sur les lois de certaines fonctionnelles additives: Applications aux temps locaux, Publ. Inst. Statist. Univ. Paris 15 (1966), 295–310 (French). MR 0208679
  • 4. Jacques Neveu, Sur les états d’entrée et les états fictifs d’un processus de Markov, Ann. Inst. H. Poincaré 17 (1962), 323–337 (1962) (French). MR 0192559
  • 5. J. Neveu, Entrance, exit and fictitious states for Markov chains, Proc. Aarhus Colloq. Combinatorial Probability 1962, pp. 64-68.
  • 6. Daniel Ray, Resolvents, transition functions, and strongly Markovian processes., Ann. of Math. (2) 70 (1959), 43–72. MR 0107302,
  • 7. David Williams, On local time for Markov chains, Bull. Amer. Math. Soc. 73 (1967), 432–433. MR 0210198,

Additional Information